Підписатись
Christodoulos Sophocleous
Christodoulos Sophocleous
Підтверджена електронна адреса в ucy.ac.cy
Назва
Посилання
Посилання
Рік
On form-preserving point transformations of partial differential equations
JG Kingston, C Sophocleous
Journal of Physics A: Mathematical and General 31 (6), 1597, 1998
1801998
Enhanced group analysis and conservation laws of variable coefficient reaction–diffusion equations with power nonlinearities
OO Vaneeva, AG Johnpillai, RO Popovych, C Sophocleous
Journal of Mathematical Analysis and Applications 330 (2), 1363-1386, 2007
1402007
Enhanced group analysis and exact solutions of variable coefficient semilinear diffusion equations with a power source
OO Vaneeva, RO Popovych, C Sophocleous
Acta applicandae mathematicae 106, 1-46, 2009
1162009
Extended group analysis of variable coefficient reaction–diffusion equations with exponential nonlinearities
OO Vaneeva, RO Popovych, C Sophocleous
Journal of Mathematical Analysis and Applications 396 (1), 225-242, 2012
1002012
Group analysis of variable coefficient diffusion-convection equations. I. Enhanced group classification
NM Ivanova, RO Popovych, C Sophocleous
Lobachevskii Journal of mathematics 31, 100-122, 2010
862010
On the group classification of variable-coefficient nonlinear diffusion–convection equations
NM Ivanova, C Sophocleous
Journal of Computational and Applied Mathematics 197 (2), 322-344, 2006
762006
On point transformations of a generalised Burgers equation
JG Kingston, C Sophocleous
Physics Letters A 155 (1), 15-19, 1991
741991
Equivalence transformations in the study of integrability
OO Vaneeva, RO Popovych, C Sophocleous
Physica scripta 89 (3), 038003, 2014
582014
Transformation properties of a variable-coefficient Burgers equation
C Sophocleous
Chaos, Solitons & Fractals 20 (5), 1047-1057, 2004
522004
Symmetries and form-preserving transformations of one-dimensional wave equations with dissipation
JG Kingston, C Sophocleous
International journal of non-linear mechanics 36 (6), 987-997, 2001
522001
Potential symmetries of nonlinear diffusion-convection equations
C Sophocleous
Journal of Physics A Mathematical General 29 (21), 6951-6959, 1996
491996
Enhanced group classification of Gardner equations with time-dependent coefficients
O Vaneeva, O Kuriksha, C Sophocleous
Communications in Nonlinear Science and Numerical Simulation 22 (1-3), 1243-1251, 2015
442015
Group analysis of nonlinear fin equations
OO Vaneeva, AG Johnpillai, RO Popovych, C Sophocleous
Applied Mathematics Letters 21 (3), 248-253, 2008
432008
Conservation laws of variable coefficient diffusion-convection equations
NM Ivanova, RO Popovych, C Sophocleous
arXiv preprint math-ph/0505015, 2005
432005
Classification of potential symmetries of generalised inhomogeneous nonlinear diffusion equations
C Sophocleous
Physica A: Statistical Mechanics and its Applications 320, 169-183, 2003
422003
Exact solutions of a remarkable fin equation
RO Popovych, C Sophocleous, OO Vaneeva
Applied Mathematics Letters 21 (3), 209-214, 2008
402008
On shear deformable beam theories: the frequency and normal mode equations of the homogeneous orthotropic Bickford beam
KP Soldatos, C Sophocleous
Journal of Sound and Vibration 242 (2), 215-245, 2001
402001
Group analysis of (2+ 1)-and (3+ 1)-dimensional diffusion–convection equations
E Demetriou, NM Ivanova, C Sophocleous
Journal of mathematical analysis and applications 348 (1), 55-65, 2008
392008
Further transformation properties of generalised inhomogeneous nonlinear diffusion equations with variable coefficients
C Sophocleous
Physica A: Statistical Mechanics and its Applications 345 (3-4), 457-471, 2005
372005
Symmetries of Hamiltonian systems with two degrees of freedom
PA Damianou, C Sophocleous
Journal of Mathematical Physics 40 (1), 210-235, 1999
361999
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20